# SDR ASAA2019051729379

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,882 hours, 11,761 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY IND FOR #2 ENGINE IS BLANK. GROUNDED - YES. CYCLED C/B'S A13,14,15 &16 ON PANEL P6-3. INDICATION RESTORED IAW AMM 28-60-05.
